Alert archive / New Mexico / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 116, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 22, 2008, 4:44 PM MDT for Quay County, San Miguel County, New Mexico. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2008, 4:44 PM MDT (22:44 UTC)
- Expired
- Jun 22, 2008, 5:45 PM MDT
- In force
- 61 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Quay County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 71 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:45 PM MDT | HAIL 0.75 | 5 N Tucumcari, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 594 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1742 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 222245 CCA SVRABQ NMC037-047-222345- /O.NEW.KABQ.SV.W.0116.080622T2244Z-080622T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM...CORRECTED 444 PM MDT SUN JUN 22 2008 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO EXTREME SOUTHEASTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO * UNTIL 545 PM MDT * AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 22 MILES NORTHWEST OF SAN JON...OR ABOUT 7 MILES NORTHEAST OF TUCUMCARI...AND MOVING EAST TO SOUTHEAST AT 23 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SAN JON AROUND 540 PM MDT... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. LAT...LON 3529 10308 3502 10316 3519 10380 3537 10365 TIME...MOT...LOC 2244Z 283DEG 20KT 3526 10366 $$ 40
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:58 PM MDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 22, 2:58 PM MDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 258 PM MDT SUN JUN 22 2008 .DISCUSSION... SIMILARLY TO PREVIOUS DAYS... MAIN CONCERN THIS AFTERNOON IS ONGOING CONVECTION ACROSS THE EASTERN PLAINS. CONVECTION FIRED ALONG THE SANGRE DE CRISTO MOUNTAINS LATE THIS MORNING AND HAS BEGUN TO MOVE SOUTHEASTWARD ACROSS THE NORTHEAST PLAINS. OCCASIONAL BREEZY SOUTHWEST WINDS HAVE HELPED TO MIX OUT SOME OF THE MOISTURE ACROSS THE PLAINS...LEAVING DEWPOINTS IN THE 40S ACROSS MOST AREAS. HOWEVER...TEMPERATURES HAVE WARMED QUICKER TODAY THAN YESTERDAY...AND WITH LARGE TEMP/DEWPOINT SPREADS...THE POTENTIAL FOR STRONG OR SEVERE WIND GUSTS IS HIGHER TODAY THAN YESTERDAY. LARGE HAIL IS ALSO POSSIBLE WITH THE STRONGER STORMS. THE SEVERE THREAT SHOULD DIMINISH AFTER SUNSET. WEST OF A LINE FROM CHAMA...TO CUBA...TO GLENWOOD...TSTMS HAVE BEEN MORE ON THE DRY SIDE THAN YESTERDAY...WHILE SOUTHEAST OF THAT LINE...A MIX OF WET AND DRY TSTMS HAVE DEVELOPED. FREQUENT LIGHTING AND OCCASIONALLY GUSTY WINDS WILL BE THE MAIN THREATS THROUGH SUNSET WITH THESE STORMS. STORMS ACROSS THE EAST WILL CONTINUE TO MOVE SOUTHEAST THROUGH THE EVENING HOURS AND WILL LIKELY CONGEAL INTO ONE OR MORE SMALL CLUSTERS. THESE STORMS MAY KICK OUT AN OUTFLOW BOUNDARY WESTWARD...ONCE AGAIN LEAVING A CHANCE FOR EAST CANYON WINDS ACROSS THE ABQ AREA. HOWEVER...IF STORMS DEVELOP OR MOVE NEAR ABQ...THE RESULTING PRESSURE INCREASE MAY LESSEN THE EAST WIND POTENTIAL AS THE PRESSURE GRADIENT WILL NOT BE AS STRONG. TOMORROW WILL BE VERY SIMILAR TO TODAY. STORMS WILL FIRE ACROSS THE HIGHER TERRAIN WITH DRY TSTMS FAVORING THE WESTERN SECTIONS OF THE STATE...A MIX OF WET AND DRY CENTRAL...AND A CHANCE FOR STRONG OR AN ISOLATED SEVERE STORM ACROSS THE EAST. HOWEVER...THE CHANCE OF AN EAST WIND ACROSS THE ABQ AREA DOES NOT APPEAR TO BE AS STRONG AS STORMS WILL LIKELY TAKE A MORE EAST-SOUTHEAST TRAJECTORY AS UPPER LEVEL RIDGE FLATTENS. UPPER HIGH TAKES UP RESIDENCE ACROSS SOUTHERN NEW MEXICO STARTING TUESDAY. THUNDERSTORMS WILL AGAIN DEVELOP ACROSS THE HIGH TERRAIN AND MOVE SOUTHEAST...WITH ISOLATED DRY TSTMS FAVORED ACROSS THE WEST. HOWEVER...INTENSITY AND COVERAGE OF STORMS ARE NOT EXPECTED TO BE AS GREAT AS TODAY AND MONDAY. THE REST OF THE WORK WEEK WILL BE SIMILAR TO TUESDAY. 34 && .AVIATION... NORTHEAST NM AND THE EAST CENTRAL PLAINS WILL BE THE MOST ACTIVE AREA FOR SHOWERS AND THUNDERSTORMS THRU ABOUT 06Z WITH MOUNTAINS OBSCURED AND GENERALLY MVFR CIG/VSBY AT THE LOWER ELEVATIONS IN THE VICINITY OF THUNDERSTORMS. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. WIND GUSTS TO 50 KNOTS ARE ALSO POSSIBLE WITH THE HIGHER BASED BUT MORE WIDELY SCATTERED THUNDERSTORMS FROM THE RIO GRANDE VALLEY WESTARD. EASTERLY GAP WINDS GUSTING TO 30 KT CAN BE EXPECTED THRU THE CANYONS OF THE CENTRAL MOUNTAINS FROM ALBUQUERQUE TO TAOS BETWEEN 02Z AND 08Z AS A RESULT OF THE MORE WIDESPREAD CONVECTIVE ACTIVITY THIS EVENING EAST OF THE SANGRE DE CRISTO...SANDIA...MANZANO MOUNTAINS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 07 && .FIRE WEATHER... THUNDERSTORMS WITH FREQUENT LIGHTNING DEVELOPED EARLIER TODAY THAN SATURDAY OVER THE SANGRE DE CRISTO MOUNTAINS AND EAST SLOPES. BETTER MOISTURE FROM THE EAST SLOPES OF THE CENTRAL MOUNTAINS TO THE TEXAS BORDER WILL RESULT IN GENERALLY WET THUNDERSTORMS THERE...WHILE A MIX OF WET AND DRY THUNDERSTORMS EXISTS FURTHER WEST. ANY THUNDERSTORMS THIS EVENING AND AGAIN MONDAY WEST OF A CHAMA TO GLENWOOD LINE WOULD BE THE DRY VARIETY...FEATURING LIGHTNING AND VIRGA WITH ERRATIC WIND GUSTS...RATHER THAN BENEFICIAL RAINFALL. SOME DRYING OF THE AIRMASS WEST OF THE CENTRAL MOUNTAIN CHAIN IS POSSIBLE TUESDAY AND WEDNESDAY...BUT NOT ENOUGH TO PREVENT A FEW THUNDERSTORMS FROM DEVELOPING EACH AFTERNOON. MOST THUNDERSTORMS WEST OF THE RIO GRANDE WOULD LIKELY BE THE DRY VARIETY. IN ADDITION...EXPECT OVERNIGHT HUMIDITY RECOVERIES TO BECOME FAIR TO POOR BY TUESDAY IN THE WEST AND STARTING WEDNESDAY IN THE CENTRAL PART OF THE STATE. 07 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 59 93 57 94 / 5 5 5 5 GALLUP.......................... 50 90 49 90 / 5 5 5 5 GRANTS.......................... 51 90 51 91 / 10 10 5 5 GLENWOOD........................ 55 97 56 98 / 10 10 5 5 CHAMA........................... 40 81 41 82 / 20 20 10 10 LOS ALAMOS...................... 53 87 54 86 / 20 20 10 10 RED RIVER....................... 37 74 39 76 / 30 40 10 30 TAOS............................ 46 86 46 87 / 20 30 10 10 SANTA FE........................ 57 88 56 88 / 30 30 10 10 SANTA FE AIRPORT................ 55 90 55 90 / 20 20 10 10 ESPANOLA........................ 52 94 53 93 / 10 20 10 10 ALBUQUERQUE HEIGHTS............. 65 94 66 93 / 10 10 5 10 ALBUQUERQUE VALLEY.............. 59 95 60 94 / 10 10 5 5 ALBUQUERQUE FOOTHILLS........... 61 91 62 91 / 10 20 10 10 ALBUQUERQUE WEST MESA........... 62 95 64 94 / 10 10 5 5 SOCORRO......................... 60 95 61 95 / 20 10 10 5 SANDIA PARK/CEDAR CREST......... 47 84 48 87 / 20 20 10 10 MORIARTY/ESTANCIA............... 51 89 52 89 / 20 30 10 20 CARRIZOZO....................... 58 92 58 93 / 20 20 10 10 RUIDOSO......................... 51 83 52 83 / 40 30 30 20 RATON........................... 49 86 50 86 / 30 30 30 20 LAS VEGAS....................... 50 86 49 85 / 40 40 20 20 ROY............................. 57 85 58 85 / 40 30 30 20 CLAYTON......................... 61 91 60 90 / 40 30 30 20 SANTA ROSA...................... 58 94 60 93 / 40 20 30 20 TUCUMCARI....................... 65 97 64 95 / 50 20 30 20 FORT SUMNER..................... 64 96 65 93 / 40 20 30 20 CLOVIS.......................... 63 94 64 92 / 40 20 30 20 PORTALES........................ 64 95 64 92 / 30 20 30 20 ROSWELL......................... 66 99 67 95 / 30 10 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 34/07
Hazardous weather outlook, Jun 22, 10:39 AM MDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1039 AM MDT SUN JUN 22 2008 NMZ001>021-026-231645- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 1035 AM MDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING NORTHEAST OF A LINE FROM RATON...TO VAUGHN...TO CLOVIS. LARGE HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND HEAVY RAIN THAT MAY LEAD TO FLOODING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN ON MONDAY AND TUESDAY OVER THE CENTRAL MOUNTAIN CHAIN AND MOVE SOUTHEASTWARD ONTO TO THE LOWER ELEVATIONS. SOME STORMS MAY BE STRONG WITH SMALL HAIL...WIND GUSTS TO 50 MPH...AND BRIEF HEAVY RAIN. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING ACROSS THE NORTHEAST QUADRANT OF NEW MEXICO. 34
In the hours before
Special weather statement, Jun 22, 3:03 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 303 PM MDT SUN JUN 22 2008 NMZ007-222130- FAR NORTHEAST PLAINS- 303 PM MDT SUN JUN 22 2008 ...STRONG THUNDERSTORM MOVING OVER CENTRAL UNION COUNTY... AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 13 MILES SOUTH OF MOUNT DORA. MOVEMENT WAS EAST AT 11 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL UNION COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA.
Special weather statement, Jun 22, 3:31 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 331 PM MDT SUN JUN 22 2008 NMZ006-012-222200- CONCHAS LAKE/GUADALUPE COUNTY-HARDING COUNTY- 331 PM MDT SUN JUN 22 2008 ...STRONG THUNDERSTORM MOVING OVER FAR NORTHEAST SAN MIGUEL COUNTY... AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 11 MILES SOUTHWEST OF MOSQUERO. MOVEMENT WAS EAST AT 17 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL SAN MIGUEL COUNTY AND RURAL CENTRAL HARDING COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 40
Special weather statement, Jun 22, 3:32 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 332 PM MDT SUN JUN 22 2008 NMZ006-007-222200- FAR NORTHEAST PLAINS-HARDING COUNTY- 332 PM MDT SUN JUN 22 2008 ...STRONG THUNDERSTORM MOVING OVER SOUTHEAST UNION COUNTY... AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES NORTHWEST OF SEDAN. MOVEMENT WAS SOUTHEAST AT 37 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL UNION COUNTY AND RURAL EXTREME NORTHEASTERN HARDING COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 40
Special weather statement, Jun 22, 3:36 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 336 PM MDT SUN JUN 22 2008 NMZ012-013-222200- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- 336 PM MDT SUN JUN 22 2008 ...STRONG THUNDERSTORM MOVING OVER NORTHEAST GUADALUPE COUNTY... AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES NORTHEAST OF NEWKIRK. MOVEMENT WAS EAST AT 22 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE MONTOYA. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 40
Special weather statement, Jun 22, 4:16 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 416 PM MDT SUN JUN 22 2008 NMZ012-013-018-222245- CONCHAS LAKE/GUADALUPE COUNTY-DE BACA COUNTY-QUAY COUNTY- 416 PM MDT SUN JUN 22 2008 ...LINE OF STRONG THUNDERSTORMS MOVING FROM SOUTHEAST SAN MIGUEL AND EASTERN GUADALUPE COUNTIES INTO QUZY AND NORTHERN DE BACA COUNTIES... AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF TUCUMCARI TO 9 MILES NORTHWEST OF YESO. MOVEMENT WAS EAST AT 14 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MONTOYA AND SUMNER LAKE. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THESE STORMS MOVE THROUGH THE AREA. 40
Special weather statement, Jun 22, 4:16 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 416 PM MDT SUN JUN 22 2008 NMZ012-013-018-222245- CONCHAS LAKE/GUADALUPE COUNTY-DE BACA COUNTY-QUAY COUNTY- 416 PM MDT SUN JUN 22 2008 ...LINE OF STRONG THUNDERSTORMS MOVING FROM SOUTHEAST SAN MIGUEL AND EASTERN GUADALUPE COUNTIES INTO QUAY AND NORTHERN DE BACA COUNTIES... AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF TUCUMCARI TO 9 MILES NORTHWEST OF YESO. MOVEMENT WAS EAST AT 14 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MONTOYA AND SUMNER LAKE. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THESE STORMS MOVE THROUGH THE AREA. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:16 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 59 min |
| Jun 21, 7:23 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 2 hr |
| Jun 22, 2:21 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 54 min |
| Jun 22, 3:14 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 61 min |
| Jun 22, 4:44 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 48 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.